MAUDE Adverse Event Report: ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM; ACETABULAR RECONSTRUCTION IMPLANT

ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM; ACETABULAR RECONSTRUCTION IMPLANT
Catalog Number PV-ACREC-04M
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This investigation is in process.Once additional information is available, a supplemental mdr will be reported accordingly.
 
Event or Problem Description
It was reported that during a my3d personalized pelvic reconstruction case, the surgeon had difficulty fitting the implant into the patient anatomy (specifically, getting both the iliac and ischial flanges to fully sit down on bone at the same time).For the implant to have good fit superiorly, the ischial flange was cut off intraoperatively.The surgery was completed successfully with a less than 30 minute surgical delay.This event will be reported to the fda as a malfunction as there is potential for the implant to loosen and contribute to a serious injury in the furture.
 
Additional Manufacturer Narrative
On (b)(6) 2023, (b)(6) (an onkos engineer) reported that the surgeon, dr (b)(6), experienced difficulty with fitting a my3d® personalized pelvic reconstruction implant into patient anatomy intraoperatively on (b)(6) 2023.More specifically, the surgeon reported a fit issue due to the inability to seat the iliac and ischial flanges on the bone simultaneously.It was decided to remove the ischial flange, which was cut off intraoperatively.The surgery was reportedly completed successfully with a less than 30-minute surgical delay.As detailed in section 3.5, the ifu and surgical technique documentation identifies elements that represent potential contributing factors to the pelvic implant/bone fit issue identified in this complaint.The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of the pelvic implant/bone fit issue was not related to the design, manufacture, and/or sterilization of the pelvic implant.

Brand Name
MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM
Common Device Name
ACETABULAR RECONSTRUCTION IMPLANT
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey rd
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 e halsey rd
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey rd
parsippany, NJ 07054
MDR Report Key18315355
Report Number3013450937-2023-00303
Device Sequence Number12290990
Product Code LPH
UDI-Device IdentifierB278PVACREC04M0
UDI-PublicB278PVACREC04M0
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K212815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2023
Device Catalogue NumberPV-ACREC-04M
Device Lot NumberC23-483
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2023
Supplement Date Received by Manufacturer11/10/2023
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale